After 4 hours bleed little spots then it stop, I go to see o doc and he said it didn't work I should take another dose. I didn't take another. but it's three days now I feel little pain on my stomach, what should I do now? I need your help
Why did you not follow the instructions of your doctor?
You should see your doctor again before it's too late.
- Misoprostol Information for Consumers
- Misoprostol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Misoprostol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Mar 2014 • 1 answer
I am not bleeding but spotting after misprostol taken 2 tablets from orally & 2 tablets inserted in?
Updated 28 Aug 2014 • 1 answer
Updated 26 Oct 2014 • 2 answers
I took the both tablets but after taking misoprostol I started bleeding after 10 hrs but no crampin?
Updated 28 Oct 2014 • 1 answer
Updated 9 Dec 2014 • 1 answer